# SDR FDEA201612144433

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 72,239 hours, 29,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035A
- Part serial: 0434
- Condition: Low Pressure
- Location: L1 Door
- Part time: 294,909 hours, 2,058 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING L1 DOOR SLIDE FOR SCHEDULED TIME CHANGE. FOUND L1 DOOR EMERGENCY POWER RESERVOIR PRESSURE OUT OF LIMITS LOW.  REMOVED AND REPLACED L1 DOOR EMERGENCY POWER RESERVOIR IAW MM 52-11-30-4.
